MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGM282815
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Type of investigation code b20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported through the aaa 24-01 tambe post approval study: on (b)(6) 2025, the patient underwent endovascular treatment of an aneurysm at the thoracoabdominal aorta using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system with a gore® tag® conformable thoracic stent graft with active control system placed as the distal.The patient tolerated the procedure.On (b)(6) 2026, the physician noticed a type 1b endoleak on follow-up ct scans.Reportedly, the cause was loss of wall apposition due to disease progression.On (b)(6) 2026, the physician reintervened.A gore® excluder® conformable aaa endoprosthesis main body was placed in the abdominal aorta, and gore® excluder® aaa endoprosthesis devices were placed in the iliac arteries.The right internal iliac artery was covered and coiled.The patient tolerated the procedure.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25448607
Report Number2017233-2026-07622
Device Sequence Number9465250
Product Code MIH
UDI-Device Identifier00733132646944
UDI-Public(01)00733132646944(17)250923
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/23/2025
Device Catalogue NumberTGM282815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/09/2026
Date Device Manufactured09/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite